# SDR ASOA2015052912945

- Difficulty date: May 27, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 17,030 hours, 11,705 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 421
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND POSSIBLE BURN MARK ON BS 421.00 AND S22R.  FOUND DAMAGE TO BE CONTAINED TO FASTENER HEAD ONLY.   REMOVED FASTENER IAW SRM 51-42-06.  WET INSTALLED TEMP FASTENER (CR3223) IAW SRM 53-0050, TYPE 3A REPAIR.  ALSO RESTORED SURFACE FINISH IAW SRM 51-25-01.  MAJOR REPAIR IAW GMM 5-3.
